| Catalog Number |
MN1610 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a review of the device history records could not be performed.The return of the sample is pending.The investigation of the reported event is currently underway.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device pending return.
Event or Problem Description
It was reported that during a breast biopsy procedure, the device allegedly failed to prime upon removing the sample from the device.It was further reported that a part of the needle was allegedly found cracked in the device.The device successfully primed once the broken segments were removed from the device.There was no reported patient injury.
Additional Manufacturer Narrative
H10: the file was reassessed for reportability and determined to be no longer reportable.Since an initial mdr was submitted, therefore, the file will remain assessed as a malfunction.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Device pending return.
Event or Problem Description
It was reported that during a breast biopsy procedure, the device allegedly failed to prime upon removing the sample from the device.It was further reported that plastic hub was allegedly found cracked in the device.Reportedly, the device successfully primed once the broken segments were removed from the device.There was no reported patient injury.